Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 9, NWS Omaha, NE

May 6, 2015Gage County, Jefferson County, Nebraska

NWS Omaha, NE issued this tornado warning at May 6, 2015, 10:53 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2015, 10:53 PM CDT (03:53 UTC)
Expired
May 6, 2015, 11:30 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Gage County, NE, Jefferson County, NE

The radar

The Grand Island radar (KUEX), 132 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:31 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WFUS53 KOAX 070353
TOROAX
NEC067-095-070430-
/O.NEW.KOAX.TO.W.0009.150507T0353Z-150507T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1053 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 1130 PM CDT
    
* AT 1053 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER HOLLENBERG...OR 12 MILES NORTH OF
  WASHINGTON...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ODELL AND DILLER AROUND 1105 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE STEELE
CITY AND HARBINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 166 AND 170.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 14 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9710 4026 9693 4017 9665 4000 9682
TIME...MOT...LOC 0353Z 215DEG 36KT 4000 9700 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

FOBERT
2 follow-up statements
538 
WWUS53 KOAX 070417
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT WED MAY 6 2015

NEC067-095-070430-
/O.CON.KOAX.TO.W.0009.000000T0000Z-150507T0430Z/
JEFFERSON NE-GAGE NE-
1117 PM CDT WED MAY 6 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EAST
CENTRAL JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...
    
AT 1116 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER DILLER...OR 13 MILES SOUTHWEST OF BEATRICE...MOVING
NORTHEAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...HARBINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 166 AND 170.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 14 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4026 9693 4017 9665 4007 9675 4008 9705
TIME...MOT...LOC 0416Z 213DEG 24KT 4011 9690 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

FOBERT
372 
WWUS53 KOAX 070427
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1127 PM CDT WED MAY 6 2015

NEC067-095-070437-
/O.EXP.KOAX.TO.W.0009.000000T0000Z-150507T0430Z/
JEFFERSON NE-GAGE NE-
1127 PM CDT WED MAY 6 2015

...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON AND SOUTHWESTERN
GAGE COUNTIES WILL EXPIRE AT 1130 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4026 9693 4017 9665 4007 9675 4008 9705
TIME...MOT...LOC 0425Z 215DEG 36KT 4011 9690 

$$

FOBERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 7:02 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 6, 7:02 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
702 PM CDT WED MAY 6 2015

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 306 PM CDT WED MAY 6 2015

SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS
EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH
MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT
FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE
WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS
EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA
AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS
ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST
NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND
ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH
AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN
NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION
OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED
WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD
ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY
RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME
EXCESSIVE.

LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING
AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE
A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS
A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE
FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY
MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE
STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY
EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO
MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE
RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE
SOAKING TONIGHT.

THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY
BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER
REGION THAT COULD EVEN LINGER INTO SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT WED MAY 6 2015

THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG
UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT
RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT
LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN
WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY
RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY
MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY
BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE
WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA.
THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN
FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 647 PM CDT WED MAY 6 2015

REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY
LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER
DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT
ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL
ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL
BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW
END VFR CIGS THE REMAINDER OF THE FCST PD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
533 PM CDT WED MAY 6 2015

NEZ065-066-078-088-089-071245-
SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-
533 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE
HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE
POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK
THURSDAY.

THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND
EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY
SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE
THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT
SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH
HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED YET TONIGHT.

NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245-
ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-
NEMAHA-PAWNEE-RICHARDSON-
533 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION
TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY
MORNING.

THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING
AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE
STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH
THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY
ALONG AND SOUTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT
SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH
HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED YET TONIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-WAYNE-
533 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT.
LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS
CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING.

THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING
AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE
STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH
THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY
ALONG AND SOUTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT
SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH
HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT.

DEWALD

In the hours before

Special weather statement, May 6, 10:22 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1022 PM CDT WED MAY 6 2015

NEZ051-066-067-078-070345-
CASS NE-LANCASTER NE-SALINE NE-SAUNDERS NE-
1022 PM CDT WED MAY 6 2015

...SPECIAL WEATHER STATEMENT...

AT 1021 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF PLEASANT DALE...OR 9 MILES SOUTHWEST OF LINCOLN...
MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM AS WELL AS HEAVY
RAIN.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAVERLY...HICKMAN...GREENWOOD...ROCA...DENTON...RAYMOND...
DAVEY...SPRAGUE...BLUESTEM STATE RECREATION AREA AND CONESTOGA STATE
RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA NEAR MILE MARKER 466.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 48 AND 77.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 392 AND 414.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4057 9666 4064 9692 4104 9680 4104 9639
TIME...MOT...LOC 0321Z 208DEG 40KT 4071 9681

FOBERT
Local storm report, May 6, 10:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1025 PM CDT WED MAY 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      4 E LINCOLN             40.81N 96.61W
05/06/2015                   LANCASTER          NE   PUBLIC

            WATER OVER 84TH STREET NEAR THE MOPAC TRAIL.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Local storm report, May 6, 10:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1037 PM CDT WED MAY 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      1 WNW DENTON            40.74N 96.86W
05/06/2015                   LANCASTER          NE   AMATEUR RADIO

            WATER OVER DENTON RAOD NEAR SW 103RD STREET.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Local storm report, May 6, 10:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1042 PM CDT WED MAY 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HEAVY RAIN       3 E DENTON              40.74N 96.79W
05/06/2015  M3.40 INCH       LANCASTER          NE   AMATEUR RADIO

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Local storm report, May 6, 10:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1043 PM CDT WED MAY 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HEAVY RAIN       5 E DENTON              40.74N 96.75W
05/06/2015  E4.60 INCH       LANCASTER          NE   PUBLIC

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Local storm report, May 6, 10:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1048 PM CDT WED MAY 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      WAVERLY                 40.92N 96.53W
05/06/2015                   LANCASTER          NE   AMATEUR RADIO

            PARTS OF 144TH STREET FLOODED.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:19 PM CDTSpecial Weather StatementOAXSaline41 min
May 6, 7:35 PM CDTTornado WarningOAXJefferson25 min
May 6, 7:43 PM CDTFlash Flood WatchOAXButler, Jefferson, Lancaster, Saline, Saunders, Seward8 hr
May 6, 7:55 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Saunders, Seward50 min
May 6, 7:58 PM CDTTornado Warning Tornado observedOAXJefferson32 min
May 6, 8:22 PM CDTTornado WarningOAXSaline11 min
May 6, 8:33 PM CDTTornado WarningOAXLancaster27 min
May 6, 8:34 PM CDTFlash Flood WarningOAXJefferson, Saline4 hr
May 6, 8:41 PM CDTSpecial Weather StatementOAXSaline49 min
May 6, 8:46 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline44 min
May 6, 9:08 PM CDTSpecial Weather StatementOAXSaunders52 min
May 6, 9:17 PM CDTSpecial Weather StatementOAXLancaster28 min
May 6, 9:34 PM CDTAreal Flood AdvisoryOAXGage, Lancaster, Saline, Seward3 hr
May 6, 9:35 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson40 min
May 6, 9:56 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline, Seward3 hr
May 6, 10:21 PM CDTSevere Thunderstorm WarningOAXGage39 min
May 6, 10:22 PM CDTSpecial Weather StatementOAXLancaster23 min
May 6, 10:38 PM CDTTornado WarningOAXGage, Lancaster24 min
May 6, 11:00 PM CDTTornado WarningOAXGage, Lancaster, Otoe30 min
May 6, 11:21 PM CDTRiver Flood WarningOAXSaline63 hr
May 6, 11:21 PM CDTSevere Thunderstorm WarningOAXCass, Otoe39 min
May 6, 11:39 PM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders3 hr
May 6, 11:40 PM CDTSpecial Weather StatementOAXGage, Lancaster, Saline35 min
May 6, 11:51 PM CDTRiver Flood WarningOAXLancaster30 hr
May 7, 12:02 AM CDTSpecial Weather StatementOAXCass, Douglas, Otoe, Sarpy43 min
May 7, 12:20 AM CDTRiver Flood WarningOAXSaunders45 hr
May 7, 12:20 AM CDTRiver Flood WarningOAXLancaster32 hr
May 7, 12:20 AM CDTRiver Flood WarningOAXCass47 hr
May 7, 12:28 AM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline, Seward7 hr
May 7, 12:42 AM CDTSpecial Weather StatementOAXSeward33 min
May 7, 12:56 AM CDTSpecial Weather StatementOAXCass, Otoe34 min
May 7, 12:58 AM CDTRiver Flood WarningOAXGage4 days
May 7, 12:58 AM CDTRiver Flood WarningOAXGage4 days
May 7, 1:00 AM CDTRiver Flood WarningOAXJefferson71 hr
May 7, 1:51 AM CDTAreal Flood AdvisoryOAXSaunders6 hr
May 7, 2:32 AM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saline, Saunders, Seward6 hr
May 7, 2:38 AM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders6 hr
May 7, 4:02 AM CDTRiver Flood WarningOAXSaline4 days
May 7, 4:25 AM CDTRiver Flood WarningOAXSaunders61 hr
May 7, 5:14 AM CDTAreal Flood WarningOAXSaunders6 hr
May 7, 7:19 AM CDTRiver Flood WarningOAXSaunders7 days
May 7, 7:27 AM CDTAreal Flood WarningOAXGage, Jefferson, Lancaster, Saline12 hr
May 7, 8:25 AM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saline, Saunders, Seward9 hr
May 7, 8:30 AM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders5 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXOtoe50 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXNemaha61 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXRichardson66 hr
May 7, 10:33 AM CDTRiver Flood WarningOAXCass54 hr
May 7, 2:13 PM CDTSpecial Weather StatementOAXJohnson17 min
May 7, 2:32 PM CDTSpecial Weather StatementOAXJohnson28 min
May 7, 2:42 PM CDTSpecial Weather StatementOAXGage48 min
May 7, 2:50 PM CDTSevere Thunderstorm WarningOAXGage25 min
May 7, 3:28 PM CDTSpecial Weather StatementOAXNemaha32 min
May 7, 3:49 PM CDTSpecial Weather StatementOAXGage41 min
May 7, 4:27 PM CDTSpecial Weather StatementOAXNemaha33 min
May 7, 4:37 PM CDTSpecial Weather StatementOAXPawnee53 min
May 7, 5:14 PM CDTSevere Thunderstorm WarningOAXNemaha, Pawnee, Richardson16 min
May 7, 5:35 PM CDTSpecial Weather StatementOAXGage, Pawnee40 min
May 7, 6:39 PM CDTSevere Thunderstorm WarningOAXJohnson17 min
May 7, 6:55 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson35 min
May 7, 6:59 PM CDTSpecial Weather StatementOAXOtoe46 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.